Duality for the de Rham cohomology of an abelian scheme
Annales de l'Institut Fourier, Tome 48 (1998) no. 5, pp. 1379-1393.

Dans cet article on établit l’égalité des trois accouplements différents entre le premier groupe de cohomologie de Rham d’un schéma abélien sur une base plate sur et de son dual. Ces accouplements étaient déjà utilisés dans la littérature.

Dans la dernière section nous prouvons une généralisation en caractéristique arbitraire de la formule de Serre pour l’accouplement de Poincaré sur le premier groupe de cohomologie de Rham d’une courbe sur un corps de caractéristique zéro.

In this paper the equality is established of three different pairings between the first de Rham cohomology group of an abelian scheme over a base flat over and that of its dual. These pairings have appeared and been used either explicitly or implicitly in the literature.

In the last section we deduce a generalization to arbitrary characteristic of Serre’s formula for the Poincaré pairing on the first de Rham cohomology group of a curve over a field of characteristic zero.

@article{AIF_1998__48_5_1379_0,
     author = {Coleman, Robert F.},
     title = {Duality for the de {Rham} cohomology of an abelian scheme},
     journal = {Annales de l'Institut Fourier},
     pages = {1379--1393},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {48},
     number = {5},
     year = {1998},
     doi = {10.5802/aif.1659},
     zbl = {0926.14008},
     mrnumber = {2000j:14032},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1659/}
}
TY  - JOUR
AU  - Coleman, Robert F.
TI  - Duality for the de Rham cohomology of an abelian scheme
JO  - Annales de l'Institut Fourier
PY  - 1998
DA  - 1998///
SP  - 1379
EP  - 1393
VL  - 48
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1659/
UR  - https://zbmath.org/?q=an%3A0926.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=2000j:14032
UR  - https://doi.org/10.5802/aif.1659
DO  - 10.5802/aif.1659
LA  - en
ID  - AIF_1998__48_5_1379_0
ER  - 
Coleman, Robert F. Duality for the de Rham cohomology of an abelian scheme. Annales de l'Institut Fourier, Tome 48 (1998) no. 5, pp. 1379-1393. doi : 10.5802/aif.1659. http://www.numdam.org/articles/10.5802/aif.1659/

[BBM] P. Berthelot, L. Breen and W. Messing, Théorie de Dieudonné cristalline, II, SLN 930 (1982). | MR 85k:14023 | Zbl 0516.14015

[C1] R. Coleman, Hodge-Tate periods and p-adic abelian integrals, Invent. Math., 78 (1984), 351-374. | MR 87f:11040 | Zbl 0572.14024

[C2] R. Coleman, The universal vectorial bi-extension and p-adic heights, Invent. Math., 103 (1991), 631-650. | MR 92k:14021 | Zbl 0763.14009

[D] P. Deligne, Théorie de Hodge, III, IHES Publ. Math., 44 (1974). | Numdam | MR 58 #16653b | Zbl 0237.14003

[SGAI] A. Grothendieck, Revêtements étales et groupe fondamental, (SGA I), SLN 224 (1971). | Zbl 0234.14002

[H] R. Hartshorne, On the de Rham cohomology of algebraic varieties, IHES Publ. Math., 45 (1976). | Numdam | Zbl 0326.14004

[MM] B. Mazur and W. Messing, Universal extensions and one-dimensional crystalline cohomology, SLN 370 (1974). | MR 51 #10350 | Zbl 0301.14016

[NO] P. Norman and F. Oort, Moduli of abelian varieties, Ann. of Math., 112 (1980), 412-439. | MR 82h:14026 | Zbl 0483.14010

Cité par Sources :